Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 204, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 9, 2014, 3:30 PM CDT for 4 parishes in Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2014, 3:30 PM CDT (20:30 UTC)
- Expired
- Jun 9, 2014, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 141 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 11:40 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:23 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 9, 3:23 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT MON JUN 9 2014 .DISCUSSION... TODAY THROUGH WEDNESDAY OVERVIEW...STRONG TO SEVERE SQUALL LINE WITH FREQUENT LIGHTING AND HEAVY RAIN MOVING INTO WESTERN ARKLAMISS NOW AND WILL CONTINUE EASTWARD TOWARDS I-55 CORRIDOR BY 5-6PM AND TO EAST MS BY 8-10PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM WITH A POSSIBLE EXTENSION INTO EAST MS THIS EVENING. A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH TOMORROW FOR NORTH MS AS THIS LINE IS THE FIRST ROUND OF SEVERAL THAT COULD IMPACT THE REGION WITH POSSIBLE EXPANSION INTO THE DELTA. A POTENT LEAD EJECTING S/WV TROUGH FROM A A DEVELOPING CUT-OFF MID LEVEL LOW OVER OVER OK IS ENHANCING UPPER LEVEL DIVERGENCE CONGRUENT WITH 40-50 H5 CYCLONIC FLOW OVERTOP A MOIST AND MODERATELY SHEARED /35 KT 0-6 KM/ UNSTABLE AIRMASS /~2000 J/KG MLCAPE/. EFFECTIVE SRH VALUES NEAR 200 M2/S2 WILL OVERSPREAD THE DELTA REGION NEXT 3 HOURS AND ANY EASTWARD BOWING STRUCTURE COULD COMBINE WITH 30-35 KT 0-3 KM SHEAR FOR MESOVORTICY GENERATION. WHILE A TORNADO CAN NOT BE RULED OUT...THE LIKELIHOOD IS LOW. THIS ENVIRONMENT WILL SUPPORT DAMAGING STRAIGHT LINE WINDS AND QUARTER SIZED HAIL MAINLY ALONG AND NORTH OF A NATCHEZ TO MAGEE TO MERIDIAN LINE WHERE BEST SHEAR/INSTABILITY COMBO WILL EXIST WITH SOUTHERN FLANK MORE SW TILTED AND OUTFLOW DOMINANT. THIS LINE WILL PROGRESS QUICKLY THROUGH THE REGION BY LATE EVENING BUT A STRONGER JET MAX AND ADDITIONAL UPPER DIVERGENCE WILL OVERSPREAD THE ARKLATEX AND AID IN DEVELOPMENT OF ANOTHER RAIN/ TSTORM BAND OVERNIGHT. THIS BAND WILL BE ORIENTED ALONG A SLOW MOVING FRONT ATTENDANT TO A DEVELOPING SURFACE LOW ACROSS MID MS VALLEY. HEAVY RAIN AND TRAINING OF STORMS COULD HEIGHTEN THE FLASH FLOOD POTENTIAL FOR THE DELTA REGION AND AN EXPANSION OF THE FLASH FLOOD WATCH MAY BE NEEDED. THIS BAND SHOULD PRECLUDE THE DELTA AREA FROM STRONG/SEVERE TUESDAY BUT THE REMAINDER OF THE AREA TO THE S/E COULD AGAIN SEE ANOTHER ROUND OF STRONG TO SEVERE STORMS. INSTABILITY /500-1500 J/KG MLCAPE/ WILL ONCE AGAIN BUILD TOMORROW AFTN SOUTH AND EAST OF ONGOING ACTIVITY AS MAIN PARENT TROUGH AXIS AND ASSOCIATED QG LIFT PIVOTS OVER THE REGION. 0-3 KM SRH WILL RANGE 100-200 M2/S2 WHICH IS HIGHLY CONDITIONAL FOR TORNADO DEVELOPMENT. THIS 2ND ROUND OF STRONG TO SEVERE STORMS SHOULD EXIT THE REGION BY MID EVENING TUESDAY BUT A THIRD POSSIBLE THINNER LINE OF STRONGLY FORCED SHOWERS/STORMS COULD BE POSSIBLE BACK ACROSS THE DELTA DURING THE LATE AFTN PER HI RES NAM AND SSEO SUPPORT. THIS COULD BE POSSIBLE BUT DEPENDENT ON ATM RECOVERY POST THE 2ND ROUND. THE WEAK FRONT WILL FINALLY MAKE IT THROUGH MOST THE REGION BY EARLY WEDNESDAY MORNING LOWERING RAIN CHANCES. SOME AFTN SHOWERS/ TSTORMS STILL LOOK POSSIBLE AS LINGERING PWATS NEAR 1.5" REMAIN IN EAST MS WITH WEAK SW/V RIDGING BUILDING IN EARLY THURSDAY. /ALLEN/ && .AVIATION...ALL SITES ARE CURRENTLY VFR THIS AFTERNOON...BUT SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE WESTERN PORTIONS OF THE AREA. THESE STORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS AFTERNOON INTO THE EVENING HOURS BRINGING MVFR/IFR CONDITIONS TO GLH/GWO AND EVENTUALLY JAN/HKS/GTR EARLY THIS EVENING. CHANCES FOR SHOWERS AND STORMS WILL CONTINUE THROUGH MUCH OF THE PERIOD. WINDS WILL REMAIN OUT OF THE SOUTHWEST THIS AFTERNOON BETWEEN 5-10 KNOTS BECOMING OUT OF THE SOUTH OVERNIGHT. EXPECTED GUSTY WINDS IN AND AROUND ANY CONVECTION. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 82 67 85 / 96 71 45 30 MERIDIAN 72 86 67 85 / 93 69 61 38 VICKSBURG 71 82 67 86 / 97 62 31 23 HATTIESBURG 73 87 69 87 / 82 67 53 49 NATCHEZ 72 82 67 85 / 95 64 25 18 GREENVILLE 70 82 66 84 / 100 54 24 20 GREENWOOD 70 82 66 84 / 100 58 38 24 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MSZ018-019-025>033. LA...NONE. AR...NONE. && ALLEN/15
Hazardous weather outlook, Jun 9, 3:10 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT MON JUN 9 2014 ARZ074-075-LAZ007>009-015-MSZ034-035-040-041-102000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 249 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...REMAINDER OF TODAY THROUGH TONIGHT FLOODING RISK...LIMITED TIMING...TONIGHT SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. WIND GUSTS TO 60 MPH AND HAIL WILL BE THE PRIMARY HAZARD...BUT A TORNADO CANNOT BE RULED OUT. A WEAK FRONT NEAR THE NORTHERN HALF OF THE AREA...DAY TIME HEATING...AND SUBTLE EAST NORTHEAST MOVING UPPER LEVEL DISTURBANCES WILL ALL HELP TO CONTINUE THE INITIATION OF STORMS THIS AFTERNOON INTO TONIGHT. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING IS ALSO POSSIBLE ACROSS THE AREA TODAY INTO TONIGHT AS A COUPLE OF ROUNDS OF SHOWERS AND STORMS ARE EXPECTED TO MOVE ACROSS THE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL ARE POSSIBLE FOR THE OUTLOOK AREA ON TUESDAY...AS A COLD FRONT PUSHES EAST INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REST OF TODAY THROUGH TUESDAY. MSZ018-019-025>033-102000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA- 249 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...REMAINDER OF TODAY THROUGH TONIGHT FLOODING RISK...LIMITED TIMING...REMAINDER OF TODAY THROUGH TONIGHT SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. WIND GUSTS TO 60 MPH AND HAIL WILL BE THE PRIMARY HAZARD...BUT A TORNADO CANNOT BE RULED OUT. A WEAK FRONT NEAR THE NORTHERN HALF OF THE AREA...DAY TIME HEATING...AND SUBTLE EAST NORTHEAST MOVING UPPER LEVEL DISTURBANCES WILL ALL HELP TO CONTINUE THE INITIATION OF STORMS THIS AFTERNOON INTO TONIGHT. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING IS ALSO POSSIBLE ACROSS THE AREA TODAY INTO TONIGHT AS A COUPLE OF ROUNDS OF SHOWERS AND STORMS ARE EXPECTED TO MOVE ACROSS THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL ARE POSSIBLE FOR THE OUTLOOK AREA ON TUESDAY...AS A COLD FRONT PUSHES EAST INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REST OF TODAY THROUGH TUESDAY. LAZ016-023>025-MSZ036>039-042>045-047-048-053-102000- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-HOLMES-ATTALA-WINSTON- NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-CLAIBORNE- 249 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...REMAINDER OF TODAY THROUGH TONIGHT SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. WIND GUSTS TO 60 MPH AND HAIL WILL BE THE PRIMARY HAZARD...BUT A TORNADO CANNOT BE RULED OUT. A WEAK FRONT NEAR THE NORTHERN HALF OF THE AREA...DAY TIME HEATING...AND SUBTLE EAST NORTHEAST MOVING UPPER LEVEL DISTURBANCES WILL ALL HELP TO CONTINUE THE INITIATION OF STORMS THIS AFTERNOON INTO TONIGHT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL ARE POSSIBLE FOR THE OUTLOOK AREA ON TUESDAY...AS A COLD FRONT PUSHES EAST INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REST OF TODAY THROUGH TUESDAY. LAZ026-MSZ046-049>052-054>066-072>074-102000- CONCORDIA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL ARE POSSIBLE FOR THE OUTLOOK AREA ON TUESDAY...AS A COLD FRONT PUSHES EAST INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 9, 12:55 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG MADISON 32.45N 90.11W
06/09/2014 MADISON MS NWS EMPLOYEE
LARGE TREE AND POWERLINES DOWN ALONG MAIN STREET. COUPLE
OF OTHER SMALLER TREES DOWN AND NUMBER OF LIMBS.
&&
GERARDSpecial weather statement, Jun 9, 2:12 PM CDT, 1 hour 18 minutes before
ARZ074-LAZ007-091955-
ASHLEY AR-MOREHOUSE LA-
212 PM CDT MON JUN 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
212 PM CDT MON JUN 9 2014
...STRONG THUNDERSTORM MOVING INTO ASHLEY COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 10 MILES SOUTH OF CROSSETT AT 212 PM CDT...MOVING NORTHEAST
AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3329 9203 3331 9201 3331 9198 3335 9200
3337 9197 3339 9199 3341 9199 3340 9186
3328 9152 3289 9196 3297 9209 3301 9208
3304 9212
TIME...MOT...LOC 1912Z 214DEG 33KT 3302 9198
DLSpecial weather statement, Jun 9, 2:31 PM CDT, 59 minutes before
MSZ018-092015-
BOLIVAR MS-
231 PM CDT MON JUN 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT MON JUN 9 2014
...STRONG THUNDERSTORMS CROSSING THE MISSISSIPPI RIVER...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 11 MILES NORTHWEST OF GUNNISON TO 8 MILES WEST
OF SCOTT AT 231 PM CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN BOLIVAR COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3412 9077 3368 9086 3353 9121 3353 9122
3354 9122 3360 9114 3371 9118 3368 9103
3377 9115 3378 9099 3384 9108 3393 9102
3397 9110 3396 9098 3402 9099 3403 9090
3409 9088 3412 9096 3412 9095
TIME...MOT...LOC 1931Z 226DEG 32KT 3409 9104 3357 9119
DLSpecial weather statement, Jun 9, 3:00 PM CDT, 30 minutes before
ARZ075-LAZ008-009-MSZ034-040-092030- CHICOT AR-WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA- 300 PM CDT MON JUN 9 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT MON JUN 9 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SHELBURN AT 301 PM CDT... MOVING NORTHEAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN ISSAQUENA...EXTREME SOUTHWESTERN WASHINGTON AND SOUTH CENTRAL CHICOT COUNTIES...AND NORTHEASTERN WEST CARROLL AND NORTHERN EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3310 9123 3295 9094 3276 9121 3287 9138 TIME...MOT...LOC 2001Z 216DEG 27KT 3289 9123 MRM
Special weather statement, Jun 9, 3:23 PM CDT, 7 minutes before
MSZ034-092055-
WASHINGTON MS-
323 PM CDT MON JUN 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT MON JUN 9 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER AVON AT 324 PM CDT...MOVING
NORTHEAST AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL WASHINGTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3333 9077 3312 9100 3316 9109 3322 9109
3325 9105 3328 9104 3328 9108 3324 9110
3329 9113 3343 9103
TIME...MOT...LOC 2024Z 210DEG 25KT 3325 9103
MRMLocal storm report, Jun 9, 3:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG BASTROP 32.77N 91.91W
06/09/2014 MOREHOUSE LA EMERGENCY MNGR
REPORTS OF TREES DOWN THROUGHOUT THE PARISH...INCLUDING
ON HIGHWAY 139S AND HIGHWAY 140N.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:01 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jun 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jun 8, 7:43 PM CDT | Special Weather Statement | JAN | Webster | 32 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 61 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 61 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 61 min |
| Jun 8, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 64 min |
| Jun 8, 11:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 59 min |
| Jun 9, 12:07 AM CDT | Special Weather Statement | JAN | Madison | 43 min |
| Jun 9, 12:23 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 52 min |
| Jun 9, 12:46 AM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jun 9, 1:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 56 min |
| Jun 9, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 62 min |
| Jun 9, 5:50 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 3 hr |
| Jun 9, 11:43 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 25 more | 31 hr |
| Jun 9, 12:19 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jun 9, 1:41 PM CDT | River Flood Warning | JAN | Clay | 6 days |
| Jun 9, 1:42 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 3 days |
| Jun 9, 2:31 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Jun 9, 3:23 PM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 9, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
| Jun 9, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| Jun 9, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Washington, Yazoo | 51 min |
| Jun 9, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 58 min |
| Jun 9, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Leflore, Sunflower | 41 min |
| Jun 9, 4:26 PM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Jun 9, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Yazoo | 65 min |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 62 min |
| Jun 9, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Holmes, Madison, Rankin, Yazoo | 56 min |
| Jun 9, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 36 min |
| Jun 9, 4:55 PM CDT | Special Weather Statement | JAN | Webster | 45 min |
| Jun 9, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 57 min |
| Jun 9, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Jun 9, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 65 min |
| Jun 9, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 58 min |
| Jun 9, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 58 min |
| Jun 9, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 60 min |
| Jun 9, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Winston | 41 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 38 min |
| Jun 9, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more | 57 min |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 67 min |
| Jun 9, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 52 min |
| Jun 8, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 75 min |
| Jun 8, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 64 min |
| Jun 9, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Morehouse, Richland | 51 min |
| Jun 9, 3:00 PM CDT | Special Weather Statement | JAN | East Carroll | 30 min |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 52 min |
| Jun 9, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 43 min |
| Jun 9, 3:31 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Jun 8, 8:56 PM CDT | Special Weather Statement | JAN | Ashley | 44 min |
| Jun 8, 9:29 PM CDT | Special Weather Statement | JAN | Chicot | 61 min |
| Jun 9, 12:51 PM CDT | Special Weather Statement | JAN | Ashley | 44 min |
| Jun 9, 2:12 PM CDT | Special Weather Statement | JAN | Ashley | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.